# SDR USAA970010

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Bs 996
- Part time: 74,632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING VISIT 89K, FOUND 1.125 INCH CRACK IN 591013-13 BULKHEAD DOUBLER, 1.25 INCH CRACK IN 5910130-22 DOUBLER, .25 INCH CRACK IN 5910130-13 DOUBLER, 4.25 INCH CRACK IN THE RADIUS OF 5910130-13 DOUBLER.  (M)
